Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 3, Pages 427-439

Prestarlike functions with negative coefficients

1Department of Mathematics, College of Charleston, Charleston 29401, South Carolina, USA
2Department of Mathematics, University of California, Davis, Davis 95616, California, USA

Received 4 December 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Silverman and E. M. Silvia, “Prestarlike functions with negative coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 3, pp. 427-439, 1979.